I do not know what could be causing this, but will say I was on the Depo shot as well, and it messed my cycle up I have not had a period at all since I got off of it, my doctor told me it takes a long time for the medicine to completely leave your body and this can be a cause of heavy or no periods at all.View Thread
Let me give some background information to help. I am a 21 year old mother of a 2 1/2 year old and 1 year old. Both of my children were born via c-section, the first due to preeclampsia. Since my daughter was born last July I have been having a lot of gyno related issues, in December I had a miscarriage at 12 weeks pregnant, a few months later I started having severe abdominal pain, I went to the hospital several times and the last time they noticed I had a cyst rupture and I was bleeding internally. I figured that was what the pain was from, however the pain did not stop... I went to the ObGyn and they did a lapriscopy and discovered I had Endometriosis, that was 2 months ago. They removed the Endometriosis and said I should not have any further issues. I have been running a fever for 4 months straight EVERY DAY, it ranges from 99.5 to 101, Some days my abdomin is very swollen and hard and I have not had a period. I am having alot of pain, swelling, dizziness, and painful intercourse. My husband and I want to have one more child and we have had people tell us it would be better to have another child now so I can either have my tubes tied or a hysterectomy? Again I am 21 years old and do not know what to do my Doctor is not much help!!! PLEASE ANY ADVICE OR KNOWLEDGE IS APPRECIATED!! I STILL HAVE NO IDEA WHAT IS HAPPENING TO MY BODY View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.